Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    hellatight is offline New Member
    Join Date
    Jan 2002
    Posts
    1

    What should i do?

    I started a 12 week cycle of sustanon 250 and and am about finished. I'm seeing signs of gyno and can't find any anti-estergens. What should i do?
    I went to the doctor and he said just to quit using the shit but i still have the ich and pain.

  2. #2
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    Do you have clomid for post cycle recovery? Are you sure it's gyno? If you mess with your nips too much, they will get raw.

  3. #3
    viperlingerfelt's Avatar
    viperlingerfelt is offline Associate Member
    Join Date
    Nov 2001
    Posts
    225
    not a flame to you bro, but......this is the reason we always preach to everyone.....

    HAVE NOLVA AND CLOMID IN YOUR HAND BEFORE YOU EVER THINK OF STARTING YOUR CYCLE......

    i think you just made that point for us.....good luck bro....viper

  4. #4
    bex's Avatar
    bex
    bex is offline Banned
    Join Date
    Oct 2001
    Location
    england
    Posts
    1,380
    As we always say make sure you have all the tools for the job..
    Sorry bro.....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •